Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes rashes around the genitals?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7513 Questions
Question
I have red scaly rash around my genitals and the crack of my but and one more thing I had skin cancer surgery about 10 years ago and they took lympth nodes taken out of my groin area and ever since then my ejaculation hasn't been the same it looks like theres urin in my sperm and there is not very much was a lot more before my surgery
Mon, 7 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 34 minutes later
Brief Answer:
Use a topical antifungal cream

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist).
I have gone through your query and I have noted your concern.
Perhaps you have a fungal infection. Sweat, heat and humidity favor growth of the fungus in body folds like groin. Fungal infection usually presents as red, scaly, itchy patches.
I suggest you to apply a topical antifungal e.g clotrimazole 1% cream, twice daily.
In addition you may also take a tab cetrizine 10mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor